# SDR P5CA2017061900205

- Difficulty date: June 8, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 661,494 hours, 11,084 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B08160112
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E 681BB FIXED PANEL MD AND OTBD PANEL SUPPORT BEAM AT BOLT HOLE FOUND ELONGATED.  REPAIRED IAW SRM 51-10-02, AND SRM 51-40-02.
